Paralmax 500 (effervescent tablet)

Paralmax 500 (effervescent tablet)

202112-0203 • 38635 Views • Box of 05 strips x 04 effervescent tablets and a leaflet
COMPOSITION

Each effervescent tablet contains:

Active ingredient:

Paracetamol 500 mg

Treatment of mild pain including headache, influenza, toothache, muscular pains, painful menstrual periods and/or fever.

POSOLOGY AND METHOD OF ADMINISTRATION

Posology

In children, it is imperative to respect the dosages defined according to the weight of the child and therefore to choose an appropriate presentation. Approximate ages by weight are given only for reference information. To avoid the risk of overdose, it is important to check and confirm that all medications you are taking (including prescription and over-the-counter medicines) do not contain paracetamol. This medicine is only for use in adults and children who weigh more than 33kg (about 10 years of age or older).

Children:

The daily dose of paracetamol based on the child’s weight and age is for reference only. The child must be weighed to calculate the most appropriate dose.

Paracetamol has many different dosage forms to give appropriate treatment depending on the weight of each child.

The recommended daily dose of paracetamol depends on the child’s weight: about 60 mg/kg/day, divided into 4 or 6 times, equivalent to about 15mg/kg every 6 hours, or 10mg/kg every 4 hours. The maximum daily dose should not exceed 3g.

Do not take the whole tablet. Dissolve the tablet completely in a glass of water before taking it.

 

Weight
(kg)

 

Age*

(year)

Paracetamol content (number of tablet) in 1 dose

Minimum interval between doses (hour)

Maximum dose per day (tablet)

33 to < 50

10 to < 12

500 mg (1 tablet)

6

4 (2000mg)

≥50

≥12

500 (1 tablet)

4 to 6

6 (3000mg)

* Approximate ages by weight are given only for reference information.

Children not included in the above table: Use another suitable dosage form.

It is not necessary to exceed 3000 mg of paracetamol a day (about 6 tablets a day). However, according to the recommendation of a doctor and in case of severe pain, the maximum dose can be increased to 4000mg a day (about 8 tablets a day).

As a result:

  • Consult a doctor if taking doses higher than 3000 mg of paracetamol per day
  • NEVER USE MORE THAN 4000 MG OF PARACETAMOL IN ONE DAY (including all medicines containing paracetamol).
  • The interval between doses should be at least 4 hours

Adults:

500 mg paracetamol (1 tablet)/dose, every 4-6 hours. Maximum daily dose: 6 tablets (3000 mg).

According to the recommendation of a doctor and in case of severe pain, the maximum dose can be increased to 4000 mg a day (about 8 tablets a day).

Patients with kidney failure

In patients with severe renal impairment, the minimum interval between doses should be adjusted according to the following table

Creatinine clerance

Dosing interval

ClCr ≥ 50 ml/min

4 hours

10 ml/min ≤ ClCr < 50 ml/min

6 hours

ClCr < 10 ml/min

8 hours

Patients with hepatic impairment:

In patients with chronic liver disease or with active compensated liver disease, especially in patients with hepatocellular insufficiency, chronic alcoholism, chronic malnutrition (poor hepatic storage of glutathione), and dehydration, dosage should not exceed 3g/day.

Elderly patients: No dosage adjustment is required

Method of administration

Oral route

Dissolve the tablet completely before drinking.

If children have a fever above 38.5°C, take the following steps to increase the effectiveness of the medication:

- Take off some of your child's clothes.

- Give your child water to drink.

- Do not leave the child in a place that is too hot.

- If necessary, bathe the child with warm water, which is 2°C lower than the child's body temperature.

Treatment duration:

The duration of treatment is limited:

- Up to 5 days in painful cases.

- Up to 3 days in cases of fever.

If the pain lasts more than 5 days or the fever lasts more than 3 days and if the condition worsens or there are any other symptoms, do not continue using the medicine without your doctor or your pharmacist's consent.

 

CONTRAINDICATIONS

 Hypersensitivity to paracetamol, propacetamol hydrochloride (paracetamol precursors), or o any of the ingredients in the product.

Severe hepatic impairment.

 

WARNINGS AND PRECAUTION

Read the leaflet carefully before using this medicine. If you need more information, consult your doctor.

Patients should be advised that paracetamol may cause severe skin reactions such as Steven-Johnson syndrome (SIS), toxic epidermal necrolysis (TEN) or Lyell’s syndrome, acute generalized exanthematous pustulosis (AGEP) with symptoms described as follows:

Stevens-Johnson syndrome (SJS): is a bullous drug allergy, blisters appear around the natural niches: eyes, nose, mouth, ears, genitals and anus. In addition, there may be high fever, pneumonia, and liver and kidney dysfunction. Stevens-Johnson syndrome (SJS) is diagnosed when at least 2 natural niches are damaged.

Toxic epidermal necrolysis (TEN): is the most severe type of drug allergy, including:

+ Various skin lesions: measles-like rash, scarlet fever rash, erythema or blisters, lesions quickly spread throughout the body;

+ Injury to the eye mucosa: keratitis, purulent conjunctivitis, corneal ulcer.

+ Injury to gastrointestinal mucosa: stomatitis, oral mucosal erosion, pharyngeal ulcer, pharyngeal ulcer, esophageal ulcer, gastric ulcer, intestinal ulcer;

+ Damage to the mucous membranes of the genital tract and urinary tract.

+ There are also severe systemic symptoms such as fever, gastrointestinal bleeding, pneumonia, glomerulonephritis, and hepatitis... with a high mortality rate of 15 - 30%.

Acute generalized exanthematous pustulosis (AGEP): small sterile pustules arising on a background of widespread erythema. Lesions usually appear in folds such as armpits, groin and face, then can spread to the whole body. Common systemic symptoms are fever, elevated neutrophil blood test

At the first signs of skin rash or any other sign of hypersensitivity reaction, the patient should stop using the drug. People who have experienced severe skin reactions caused by paracetamol should not take the drug again and when going to the doctor, they need to inform the medical staff about this problem.

Warning when taking this drug:

If you take an overdose or accidentally take too high of a dose, notify your doctor immediately.

This medicine contains paracetamol. Do not use in combination with other drugs containing paracetamol to avoid exceeding the indicated daily dose (see Dosage and administration).

Higher than recommended doses of paracetamol pose a very serious risk of liver damage. Clinical symptoms of liver damage are usually first noticed 1 to 2 days after paracetamol overdose. Symptoms of maximum liver damage are usually observed after 3-4 days, the antidote should be used as soon as possible (see Overdosage and management).

Use paracetamol with caution in the following cases:

Liver cell failure.

Severe renal impairment (creatinine clearance ≤ 30 ml/min).

Glucose-6-Phosphate Dehydrogenase (G6PD) enzyme deficiency (may lead to hemolytic anemia).

Chronic alcoholism, excessive alcohol consumption (>= 3 cups of alcohol per day).

Anorexia, bulimia or cachexia, prolonged malnutrition (i.e. poor storage of glutathione in the liver).

Dehydration decreased blood volume.

Fructose intolerance.

Be careful when taking medicine

Do not continue treatment without consulting a doctor in case pain lasts for more than 5 days or fever persists for more than 3 days, medication is not effective enough, or other symptoms appear.

Excipients

Sodium: This medication contains 380.8 mg of sodium (the main ingredient in salt) per dose unit, which is equivalent to 19.5% of the recommended maximum daily sodium intake for adults.

Aspartame: This medication contains 10.0 mg of aspartame per dose unit. Aspartame is a rich source of phenylalanine. This substance can be harmful if the patient has phenylketonuria, a rare genetic disorder that causes the accumulation of phenylalanine because the body cannot get rid of it as it should.

Sodium benzoate: This medication contains 60.0 mg of sodium benzoate per dose unit. Benzoate salts can increase the risk of jaundice and yellow eyes in infants (4 weeks and younger).

 

SHELF LIFE

36 months from the manufacturing date. Do not use after the expiry date.

 

Aluminum/aluminum strips. Box of 05 strips x 04 effervescent tablets and a leaflet

Aluminum/aluminum strips. Box of 10 strips x 04 effervescent tablets and a leaflet

 

Your comment

Similar products

PARALMAX 250 GÓI
Gói nhôm. Hộp 30 gói × 1,5 g thuốc bột sủi bọt.
Contact Us
EFFER-PARALMAX C 500/150
Box of 05 strips x 04 effervescent tablets
Contact Us
PARALMAX 500 CAPS
Bottle of 200 hard capsules
Contact Us
Paralmax Extra (120 tablets)
Box of 10 blisters x 12 film-coated tablets.
Contact Us
Effer Bostacet
Box of 5 blisters x 4 effervescent tablets. 
Contact Us
Effer Paralmax 250 (effervescent tablets)
Box of 05 blister x 04 effervescent tablets
Contact Us
Conoges 200
Box of 03 blisters x 10 capsules.
Contact Us
Chitogast 30
Box of 03 blisters x 10 film-coated tablets
Contact Us
Bostrypsin
Box of 02 blisters x 10 tablets, 10 blisters x 10 tablets
Contact Us
Bostaflam
Box of 01 blister x 10 sugar-coated tablets.
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.